MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator exhibited premature depletion.The device was removed and replaced with a competitor device while the patient, who lived in (b)(6), was abroad in (b)(6).The patient was reported to be stable post-procedure.
 
Additional Manufacturer Narrative
The reported field event of premature battery depletion was not confirmed in the laboratory.Longevity calculation was performed and found the battery depletion was normal based on the device usage.The longevity estimate reported by the field appeared anomalous and was a diagnostic anomaly.A root cause for the inconsistent remaining longevity estimate near eri indicated by the programmer was not identified.

Brand Name
CURRENT ACCEL DR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8102357
Report Number2017865-2018-17674
Device Sequence Number1599368
Product Code NVZ
UDI-Device Identifier05414734502641
UDI-Public05414734502641
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2011
Device Model NumberCD2215-36
Device Lot Number3096094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;